Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Interrupted sleep due to discomfort in every position followed by vomiting, cramping and long painful session after shower with symptoms of diarrhea. What could this be?

Couldnt get any sleep last night because every position I would lay in would feel uncomfortable. When I finnaly did go to sleep I woke up and started vomiting . Still feeling achey I thought I would take a shower. During the shower my whole body crammped up and after a long painful session of that I now have all the same symptoms with an addition of mild diarrhea . Any clue to what this is?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern from the history given here I could say that this must be intestinal infection that causes such symptoms but I think this would come around because this is self limiting symptoms and does not need any treatment, just watch for hydration, hope this information helps you, have a nice day.
Answered: Wed, 21 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor